Lymph Node Disorders

Faisal G. Qureshi, Kurt D. Newman

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationPediatric Surgery
PublisherElsevier Inc.
Pages737-743
Number of pages7
ISBN (Print)9780323072557
DOIs
StatePublished - Dec 1 2012

ASJC Scopus subject areas

  • Dentistry(all)
  • Medicine(all)

Cite this

Qureshi, F. G., & Newman, K. D. (2012). Lymph Node Disorders. In Pediatric Surgery (pp. 737-743). Elsevier Inc.. https://doi.org/10.1016/B978-0-323-07255-7.00057-X